# SDR DALA2024061306063

- Difficulty date: June 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,201 hours, 32,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 DENT IN AFT RT SVC DOOR, LWR AFT EDGE. CORRECTIVE ACTION: REPAIRED PER A319 SRM 52-10-00-283-002. OK FOR SVC. (5936087)
